# SDR ASOA201100666

- Difficulty date: March 28, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 20,512 hours, 14,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CLIPS CORRODED ON LOWER PAX DOOR, INBD AND OTBD OF FS 318.  R & R CLIPS  IAW SRM 51-42-06-001-001 AND 51-42-20-001-001.  MINOR REPAIR.
